# SDR R61A2023052600310

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 22,787 hours, 15,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17013939001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CROSSBEAM FR14 BELOW FLOORBOARD 226BRF RIGHT SIDE HAS TWO AREAS OF CORROSION.  PERFORMED SPLICE REPAIR FR14 RIGHT SIDE IAW SRM 53-00-10/R03.
